# SDR UPS01437302

- Difficulty date: November 3, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT STAB UPPER FACE SURFACE CORROSION ALONG FASTENER HEADS AT SKIN AREA FROM S1 - S15, STAB STA 143 - 240.  REPAIRED RT HORIZONTAL STAB UPPER SKIN AT HS STA 223 TO 182 STR 5.
